# SDR COMA9710110

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 120164
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 12018718001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 2C CHECK, THE LOWER FUSELAGE SKIN SUPPORT AT FRAME 14 WAS FOUND CORRODED.  THE PART WAS REPLACED PER EMB 120 SRM STANDARD PRACTICES.
